# SDR SWAA2024052075485

- Difficulty date: April 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SHIELD CORRODED<[01] REMOVED AND REPLACED FWD CARGO DOOR CUTOUT SHIELD AT STA 500 TO 500A PER SRM 51-40-02-0G-0 AND DWG#143A8126;[02] VERIFIED STEP 1
